# SDR DXTA2019050702358

- Difficulty date: May 6, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800201
- Aircraft time: 10,403 hours, 6,802 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Power Supply
- Part number: 70244401901
- Part serial: 0812D239
- Condition: Malfunctioned
- Location: Mau
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAU 1 FAIL AMBER CAS ILLUMINATED - MAU 1 FAIL AMBER CAS MESSAGE ILLUMINATED IN FLIGHT A FL400 DURING CRUISE. ****CORRECTIVE ACTION**** REPLACED POWER SUPPLY MODULE ASSY.
